# SDR 0126200801

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N362FC
- Make and model: Boeing 747236B
- Aircraft serial: 22442
- Aircraft time: 87,143 hours, 19,206 cycles
- Engine: Rroyce RB211524D419
- Engine time: 55,668 hours, 12,155 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 3 ENGINE N2 WENT TO 114 PERCENT FOR LESS THAN 2 SECONDS, EPR WAS 1.4, ALL OTHER ENGINE GAGES NORMAL, AIRSPEED WAS 70 KTS.  ABORTED TO, RETURNED TO RAMP.
